# SDR VQI2016F00020

- Difficulty date: May 7, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 ADJACENT EMERGENCY LIGHTS AT ROW 2 LT WERE DISCOVERED INOPERATIVE DURING AN OPS CHECK OF THE SYSTEM.  A DAMAGED CONNECTOR 7260VC1 WAS FOUND AT THE FLOOR OTBD DISCONNECT.  THE CONNECTOR WAS REPLACED IAW ESPM 20-44-11 AND THE SYSTEM OPERATIONAL CHECK WAS PERFORMED IAW AMM 33-51-00-710-001-A WITH NO FURTHER DEFECTS NOTED.
